MathSciNet Relay Station
MathSciNet bibliographic data
MR58198 (15,335f) 56.0X
Dyer, Eldon Irreducibility of the sum of the elements of a continuous collection of continua. Duke Math. J. 20, (1953). 589–592.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement